Kodai Mathematical Journal

Wronskian matrices and Weierstrass gap set for a pair of points on a compact Riemann surface

Tohru Gotoh

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J., Volume 34, Number 2 (2011), 317-337.

Dates
First available in Project Euclid: 5 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1309829553

Digital Object Identifier
doi:10.2996/kmj/1309829553

Mathematical Reviews number (MathSciNet)
MR2811647

Zentralblatt MATH identifier
1223.14036

Citation

Gotoh, Tohru. Wronskian matrices and Weierstrass gap set for a pair of points on a compact Riemann surface. Kodai Math. J. 34 (2011), no. 2, 317--337. doi:10.2996/kmj/1309829553. https://projecteuclid.org/euclid.kmj/1309829553


Export citation